RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 11  


Infinite iterated power with alternating coefficients
A. P. Bulanov
3
Local description of closed submodules of a special module of entire functions of exponential type
I. F. Krasichkov-Ternovskii, A. B. Shishkin
35
Differential perturbations and $D_\infty$-differential modules
S. V. Lapin
55
A lower bound for the growth of a 3-generator 2-group
Yu. G. Leonov
77
Kahler structures on the tangent bundles of rank-one symmetric spaces
I. V. Mykytyuk
93
A method of approximation in $H^p$, $0<p\leqslant 1$
S. G. Pribegin
123
A necessary condition for the uniform minimality of a system of exponentials in $L^p$ spaces on the line
A. M. Sedletskii
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019